| Model Number |
SIGTRSB45AXT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sig power sigphandle handle - sigphandle, serial# unknown; sig power sigpshell control shell - sigpshell, lot# unknown; sig power sigadaptstnd linear adapter - sigadaptstnd, serial# unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic low anterior resection procedure, the device was found to have a plastic damage at the connection part of the adapter before use on the patient.The issue was resolved by replacing the product with another unit.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d3 (manufacturing name, street, manufacturing city), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted that the the reload had all full complement of staples.The jaw of the reload was open.All sutures were intact and the reinforcement material was properly anchored.The adapter was broken.It was reported that the instrument broke.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: ensure that the black return knob on the instrument is pulled back completely and the articulation lever is neutral (0° relative) to the instrument.Cycle the instrument to confirm proper loading of the reload.To do so, squeeze the handle once to close the jaws of the reload.Push the black loop handle all of the way forward or pull back on the black return knob and confirm that the reload jaws open fully.Failure to completely fire the reload will result in an incomplete cut and/or incomplete staple formation, which may result in poor hemostasis and/or leakage.Shipping wedge printing do not remove until loaded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.